B. Marzouki
Almost periodic solutions for some multivalued differential equations in Banach spaces
(Lobachevskii Journal of Mathematics, Vol.5, pp.3-11)

It is known that in the frame of ordinary differential equations $x'=f(t,x)$ in Banach space with $f$ almost-periodic in t uniformly for x and strongly dissipative with respect to x, the existence of a bounded solution is equivalent to the existence of an almost-periodic one ( see \cite{H1},\cite{H2}). In this note we want to generalize the result in the frame of a multivalued differential equation $x'\in F(t,x)$.

DVI format (36Kb), ZIP-ed DVI format (14Kb),
ZIP-ed PostScript format (47Kb)